Each film coated tablet contains: Paracetamol 500 mg, Hyoscine-N-butylbromide 10 mg.
Paracetamol is a widely employed analgesic while Hyoscine-N-butylbromide relieves spasm in the smooth muscle. The combination is suitable for the relief of pain in the hollow organs of the abdomen.
Relief spastic pain in the smooth muscle of the gastrointestinal, biliary and uro-genital tracts.
Usual adult dose: 1-2 tablets, 3-4 times daily. The total daily dose should not exceed 8 tablets and should not be taken over a prolonged period of time or in higher dose without a prescription from physicians.
Should not be used in known hypersensitivity to Paracetamol and Hyoscine-N-butylbromide.
Should not be used in patients with glaucoma.
Should only be used under medical supervision in patients with hepatic dysfunction, or renal dysfunction, or Gilbert's syndrome. If necessary, the dose should be reduced or the intervals between the individual administrations should be prolonged.
Safety during human pregnancy and lactation have not been established. In accordance with today's drug concept in pregnant women and during the lactation period, the use should be carefully considered.
Rubefaction, allergic reactions with exanthema and allergic platelet deficiency may occur and also spasms of the bronchial muscles in the case of asthma may occur.
Harmless doses of Paracetamol may cause liver damage if taken together with drugs leading to enzyme induction eg. hypnotics and anti-epileptics as well as Rifampicin.
Store at temperature not more than 30°C.
A03DB04 - butylscopolamine and analgesics ; Belongs to the class of belladonna and derivatives antispasmodics in combination with analgesics. Used in the treatment of functional gastrointestinal disorders.